# SDR DALA2018081095007

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,462 hours, 36,611 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR A NOSE WHEEL STEERING FAULT.  REPLACED THE NOSE WHEEL STEERING SERVO CONTROL VALVE AND CONNECTOR 6GC IAW AMM. OPS AND LEAK CHECKED GOOD.
